Every doctor says that the nose spray can't do anything. My allergies are really bad and it helps some (not all though) so I use it. But I really don't feel good about anything "steroid." What kind of effects can this have? What would I be seeing. Because I do feel like I have some issues but I don't know if it's just my hormones as I'm aging or the nose spray. (Flonaise -- sp?) I've been using it off and on for a couple of years now.
It's Flonase. I have tried googling and of course everything says it has no long-term effects. Anything with the word "steroid" in it scares me though. I know it's not the same as taking steroids, but it has to have some effect, right?
Rachelle, mommy to 8 year old boys!
My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement
|33 members and 15,272 guests|
|Alexa2015 , anisaer , bananabee , BirthFree , cagnew , Daffodil , Deborah , emmy526 , floss&ferd , gizzypeach , heyxxmcfly , hillymum , JHardy , joycef , judybean , kathymuggle , LiLStar , LoveDiva , MDoc , Michele123 , monicatailor , moominmamma , NaturallyKait , samaxtics , shantimama , Shmootzi , Skippy918 , sollicitus , Springshowers , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|